Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from the patient''s mother via internet. The mother stated that her 16 year old daughter was injured by GARDASIL. On 09-JAN-2009, the patient was vaccinated with the first dose of GARDASIL and on 09-MAR-2008 with the second dose of GARDASIL. Before GARDASIL, she was happy, healthy and vibrant teenager. Since GARDASIL, the patient was sick every day of her life. She had dizziness, overall weakness, numbness and tingling in both legs and left arm, back pain, neck pain, pressure headaches, vision problems, breathing problems, chest pains, racing heartbeats, brain fog, stomach problems, nausea, diarrhea, weight loss, hair loss, jerking all over spells, the list goes on. She was and a/B student but failed her 10th grade year because she was too sick to retain what she was trying to learn (brain fog). she was no longer had energy to go off with her friends. Most days she lays in bed, in pain. The patient had been in the emergency room twice, once by ambulance for stopping breathing 3 times. She was seen several doctors. She had CT scan done. All tests come back normal (which is typical with all of the injured GARDASIL vaccine girls). Her blood panel showed high on immunoglobulin E (131H) and Anti streptolysin O (208H) which the doctor "thought" was rheumatic fever. Another doctor had said he did not believe she had rheumatic fever. Brain fog and energy increased were considered to be disability. This is one of several reports provided by the same source. No further information is available.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166